# SDR ASOA201102318

- Difficulty date: December 5, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 7,133 hours, 4,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT AND RT OVERWING EMERGENCY LIGHTS INOPERATIVE.  R & R EPSU BATTERY PACK NR4 IAW AMM 33-51-17.  OP'S CHECKED NO GOOD.
